# SDR IPXA2020052955918

- Difficulty date: May 27, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 34,634 hours, 19,832 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A EMERGENCY DECLARED, LANDED W/O INCIDENT, FAA NOTIFIED, LE SLAT DISAGREE EICAS ON FINAL.  RAN LE STATÏ CHECKLIST NO CHANGE.  C/W LE SLAT/FLAP SYS IAW AMM 27-81-00-862-041.  RECYCLED SEVERAL TIMES NO DEFAULT NOTED, OK TO CONTINUE.  VISUAL SLAT/FLAPS, NO DEFECTS NOTED, ALL INDICATION NORMAL, NO HISTORY IN LAST 30 DAYS.
